# SDR SIMA20130406003

- Difficulty date: April 6, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 26,711 hours, 19,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4588 THE CREW REPORTED THE EMERGENCY EXIT LIGHTS WERE INOPERATIVE.  THE BATTERIES APPEARED TO BE COMPLETELY DISCHARGED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE 4 BATTERY PACKS IAW CRJ AMM 33-51-17.  PART NUMBER 2013-1A.  SERIAL NUMBERS: #1 103864, #2 107233, #3 108810, #4 104939.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
